# SDR SWAA2024052377460

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SECTION INTERCOASTAL IS CRACKED AT STA 540 LBL 1.<[01] REPLACED PANEL BREAK ASSEMBLY PER SRM 51-40-02.;[02] RANDY MOSIER (TECHNICIAN); 25-APR-2024 00:34 UTC REPLACED PANEL BREAK ASSEMBLY PER SRM 51-40-02.
